# SDR UPS404735

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND SHEAR TIES CRACKED AND CORRODED ON BS 1700 BETWEEN STRINGER 51 LT AND STRINGER 51 RT BETWEEN STRINGER 47 AND 46, RT AND BETWEEN STRINGER 48 AND 49 RT.  MAINTENANCE FOUND CRACKS AND CORROSION OUT OF LIMITS AND REPAIRED SHEAR TIES IAW SRM 53-10-01 AND 53-10-04.
